# SDR 2002FA0000759

- Difficulty date: June 5, 2002
- Submitted: June 5, 2002
- Operation: General aviation
- Aircraft: N56433
- Make and model: Mooney M20J
- Aircraft serial: 241381
- Aircraft time: 1,800 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Part number: 540015001
- Condition: Corroded
- Location: Mlg
- Part time: 1,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE REPLACEMENT OF NOSE STRUT LORD SHOCK DISCS, SEVERE CORROSION WAS FOUND INSIDE THE STRUT ASSEMBLY.  CORROSION PENETRATED 30 PERCENT OF WALL THICKNESS.  PART IS ALMOST 20 YEARS OLD.  RECOMMEND LOOKING INSIDE TUBE DURING ANNUALS WITH MIRROR.
